MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET
Model Number 2232-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.(b)(4).Investigation summary: a sample has been received and closely analyzed by our quality team.The leak at filter was immediately noticed and the complaint has been verified.A device history record review could not be performed because a model or lot number was not provided by the customer.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: the root cause of this failure is currently unknown but it is to be known that high infusion pressure has been known to cause leaks in these filters before.
 
Event or Problem Description
It was reported that gem v/nv 20d 0.2 fltr leaked.The following information was provided by the initial reporter: material #: 2232-0007, batch/ lot #: unknown.It was reported that there is leakage coming from the filter.

Brand Name
GEM V/NV 20D 0.2 FLTR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10849169
Report Number9616066-2020-20344
Device Sequence Number19584889
Product Code FPA
UDI-Device Identifier50885403463967
UDI-Public50885403463967
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2232-0007
Device Catalogue Number2232-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1